Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

178 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does angioneurotic edema caused by Robaxin lead to urinary retention?

i have been recently taking robaxin for muscle pains but i take diuretics daily and i noticed the last two weeks i have not been going that much the only different was i added these pills i noticed on the site a possible side effect is angioneurotic edema could this cause my issue? i was testing my issue today and did not take the pills and i was in the restroom alot i plan on trying this out for the next few days, i thought i would try by eliminating things????
Wed, 27 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.
I have reviewed your query and here is my advice.

Robaxin is not associated with UTI nor with decreased urinary frequency. If you are taking other drugs that are nephrotoxic then urinalysis and renal function tests can be advised.

Hope I have answered your query.
Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hi. i have a toddler he is almost 3, he just got his endoscopy done because he had unexplained belly pains, often hiccups (since he was born on and off hiccups) and since 2 months or so now almost every day those strange rashes mostly groin area and down the legs. last friday his lower lip swoll up and both his feet too, big swelling on right wrist and body rashes, not itchy, more blotchy and with the endoscopy we found out his one stomach muscle is weak and sore around and his esophagus is inflamed. doc took biopsy from the esophagus tissue. now we have to wait... he also did blood tests like C1 Inhibitor , C3 und C4, CBC, sedm.rate, etc. My son is very allergic that we know since almost a year. last year he had 2 months unexplained diarrhea , then we did allergy testing, he is allergic to rice, egg whites, molds, trees etc a lot of stuff which we avoid as much as we can. but he never had those strange rashes. our GI doc thinks he could have HANE Hereditary Angioneurotic Edema. What is your oppinion? the eosophils in blood tests always evlevated, low lymphocytes etc. and he sometimes complaines that eating cereals (like cheerios chocolate / there is no rice in it) hurts him in his throat or esophagus. and than he just dont eat it. and since he was born he has a noice when he breathes, not every day, but a lot. please answer. thanks so much. god bless u! Mandy

doctor1 MD

I am having problems with my bladder not emptying. The doctor has had me on some medicine for almost a year, he said it would take that long....and the imaging I had done today still shows that it is not emptying. I am concerned that the next step is surgery. Can you advise me? Bill Lucas

doctor1 MD

Since last 6 months i am suffering from urinary retention issue and doctors have siad me that it is slight bladder neck narrowing. After using veltam for almost 6 months i dont need to go washroom frequently but still i take lot of time to urinate . are their any remedies for my issue